# SDR SB05107

- Difficulty date: September 1, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS FROM ROWS 12 THROUGH 19 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND FUSE.  OPERATIONAL CHECK GOOD.
